MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Pain (1994); Skin Irritation (2076)
Date of Event 01/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with 2 cc of juvéderm voluma® xc, 1cc of juvéderm vollure¿ xc, and juvéderm® ultra plus xc.Approximately 10 months later, patient was injected with 0.55 cc of juvéderm volbella® xc and radiesse.Injection sites were reported as ¿cheeks, marionette folds, and upper perioral rhytids,¿ however, the specific sites were not given for each product.About 9 months later, patient experienced full face edema, "nodules, pain, tenderness.¿ hcp reported ¿symptoms worsened with further nodule formation at specific sites of vycross fillers.¿ swelling began after being injected with xeomin.Treatment is noted as ¿prednisone, bactrim, valtrex, zyrtec¿, ¿hydroxyzine, clarithromycin¿, and "hyaluronidase." event is ongoing.This is the same event and the same patient reported under mdr id # 3005113652-2019-00295 (allergan (b)(4)), mdr id # 3005113652-2019-00294 (allergan (b)(4)), and mdr id # 3005113652-2019-00337 (allergan (b)(4)).This mdr is being submitted for juvéderm volbella® xc.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8518585
Report Number3005113652-2019-00293
Device Sequence Number1278157
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number95834
Device Lot NumberV15LA70676
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR